MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

TELEFLEX INCORPORATED ARROW; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number IPN036445
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
Central line ballooned out while it was inserted in the patient.

Brand Name
ARROW
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key15257924
Report Number15257924
Device Sequence Number20510909
Product Code FOZ
UDI-Device Identifier10801902116793
UDI-Public(01)10801902116793
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/11/2022
Report Date (Section F) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN036445
Device Catalogue NumberCDC-15703-P1A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/19/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight79 KG
Date Report Sent to FDA08/11/2022